# SDR SIMA200309607

- Difficulty date: April 3, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING DAMAGE CENTER SILL AND INSTALL NEW SILL IAW EMBL 145 SRM 145/1142 REV 21, CHAPTERS 51-40-02, 51-40-06, AND 51-20-03.  (M)
